# SDR QXEA0200752

- Difficulty date: May 2, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE LANDING GEAR TRAILING ARM FORWARD EDGE HAS SEVERAL AREAS OF CHIPPED PAINT AND CHAFE DAMAGE.  REPAIRED IAW RD-8 32-289.
